# SDR A6WA201745274

- Difficulty date: September 12, 2017
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,717 hours, 31,439 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Component: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4261 FLOOR PATH EMERGENCY LIGHTS WILL NOT ILLUMINATE FROM ROW 8 TO 13 CW OP TEST OF EMERG LIGHTS IAW AMM
SUPP 16-374A
AND VISUAL INSP IAW AMM 33-51-01 ACFT GOOD FOR SERVICE
